# SDR AMTA200500506

- Difficulty date: June 6, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES FOUND UNDER PANEL AREA 321AL.  REPAIRED DAMAGE IAW ERA. (K)
